# SDR CA150112014

- Difficulty date: January 9, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 25,505 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Failed
- Location: Ram Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMB THROUGH FL200 THERE WAS A BURNING ODOR THROUGH THE CABIN FOLLOWED BY RIGHT PACK TRIP OFF LIGHT. THE NON-NORMAL CHECKLIST WAS CARRIED OUT, THE RIGHT PACK TRIP OFF LIGHT STAYED ON. THE AIRCRAFT LANDED WITHOUT INCIDENT AND MAINTENANCE FOUND CONSTANT DRIVE VOLTAGE TO THE RAM AIR ACTUATOR. THE ACTUATOR AND CONTROLLER WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
